# SDR DLM88961908

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN AND COCKPIT FILLED WITH SMOKE AFTER T/O.  PERFORMED HIGH PRESS PNEU DUCT BURN OUT PER MM 21-00-02 PGS 209 TO 216.
